Sunday, March 11, 2012

Spotted Pig

I had to go to ER last night due to a medication reaction. I was very short of breath.They gave me some IV medication to help my breathing. Today I look like a spotted pig because of the rash. I see the cardiologist Tuesday to see what the next step is.

My daughter is still no better. We have a wheelchair so at least she can get out of her bedroom. We are waiting on the specialist to see what the next steps are. Needless to say she is very depressed. 

We got a lot of rain the last two days which we really needed. I was able to go to my small group meeting with the church tonight which was very up lifting. Will keep you updated.


9 comments:

Chatty Crone said...

What illness does your daughter have and does she live with you? And best wishes to you too with your meds. Love, sandie

RCUBEs said...

Allergic reaction is scary. Glad you're okay. Hope you and your daughter continue to heal. God bless.

Denise said...

Prayers continue for you, and your daughter.

Just Be Real said...

Oh dear one I am sorry first that you had to return to the ER. Praying this rash clears up soon.

Tracy said...

Oh goodness Wanda, I am glad you are okay in terms of the allergic reaction; what a scary thing! I do hope your daughter gets to healing. Poor thing; prayers for both of you!

Wanda's Wings said...

Sandie,
Yes Alice does live with me. She has several medical problems. Right now we are trying to get her treatment for severe desegregation of her spine: due to her size we are having trouble finding a place to do the surgery>
Today we think we have found a place in OK City which is about a 2 hours drive.

63mago said...

Hello Wanda,

I hope your breathing is better. It's important to know what causes this - is it spring in your area and possibly an alergic reaction? I hope your daughter does not need an operation on top f all.

Sophia said...

Wanda, I do hope you're feeling better. Allergic reactions can be scary and tricky to diagnose at times.

Thinkging of you and lifting you up.

momto8 said...

is there some professional that is helping to coordinate all the different meds?